# SDR UALA2010122704720

- Difficulty date: December 27, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,850 hours, 11,297 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 598
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"C HYD SYS MAINT" STATUS MESSAGE DISPLAYED.  REPLACED CENTER SYS AC MOTOR PUMPS C1 & C2. PUMPS OPS. CHECK NORMAL. NO LEAKS NOTED. NO STATUS MESSAGE DISPLAYED.
